# SDR COMA0470065

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 3,050 hours, 3,880 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 0344
- Condition: Malfunctioned
- Location: Nr 3 Slat
- Part time: 5,055 hours, 3,891 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5023 SLATS FAIL CAUTION MESSAGE.  REPLACED THE NR 3 SLAT ACTUATOR.
